EconPapers    
Economics at your fingertips  
 

Applying robust regression to insurance

Peter Rousseeuw (), B. Daniels and A. Leroy

Insurance: Mathematics and Economics, 1984, vol. 3, issue 1, 67-72

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(84)90020-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:3:y:1984:i:1:p:67-72

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-12
Handle: RePEc:eee:insuma:v:3:y:1984:i:1:p:67-72